Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. EZE-SIT VALVULOTOME
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
LEMAITRE VASCULAR, INC. EZE-SIT VALVULOTOME
Model Number
TIVK2030
Health Effect - Clinical Code
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
Tried to flush the valvulotome the connection was broken.Frequent problem.New product obtained.Fda safety report id# (b)(4).
New Search
Submit an Adverse Event Report
Brand Name
EZE-SIT VALVULOTOME
Common Device Name
VALVULOTOME
Manufacturer
(Section D)
LEMAITRE VASCULAR, INC.
burlington MA 01803
MDR Report Key
11946481
Report Number
MW5101727
Device Sequence Number
14375798
Product Code
MGZ
UDI-Device Identifier
00840663102297
UDI-Public
00840663102297
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
06/03/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
08/28/2026
Device Model Number
TIVK2030
Device Lot Number
TRU1073
Was Device Available for Evaluation?
Yes
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number
1
Patient Weight
100